Thread: shot pain?
11-29-2002, 09:00 AM #1
Im running test and eq I took my second shot and my leg is killing me I have done test before and it didnt hurt to bad but now it does. Also from what ive read eq dosent hurt so bad so why the pain? Im using Brovel test and qv eq
11-29-2002, 10:56 AM #2
probably the BA, i dont even fuck with leg shots anymore because i stand and walk alot and i cant stand the pain, stick with delts and glutes, injection pain in the site is far too common with mex/vet stuff...good luck and i hope things get better
11-29-2002, 11:46 AM #3Associate Member
- Join Date
- Oct 2002
man I took my test deca glute shot yesterday on thanksgiving. I thought I had shot in my right glute monday so I hit the left side. I noticed when I put the pin in it hurt more than usual. About 20 minutes after that I realized I had shot in my LEFT glute monday and just hit the same one again. Needless to say I felt like tiger woods hit me in the ass with a driver and was being asked all day by my family members why I was limping.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)